# SDR AALA202208027142

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A300*
- Aircraft serial: 6711
- Aircraft time: 21,160 hours, 8,126 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 14330004C2
- Condition: Leaking
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG FISH SMELL LAST 3 ROWS, AND STANDING LIQUID IN LAST ROW LEFT SEAT TRACKS. REPLACED AFT LEFT LAVATORY TOILET ASSEMBLY PER AMM 38-31-41.
